# SDR CA140319006

- Difficulty date: March 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,070 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Control Lever
- Part number: 350A33105803X
- Condition: Malfunctioned
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ALF, AFTER LAST FLIGHT, CHECK, THE TAIL ROTOR CONTROL PITCH LEVER LOWER BUSHING WAS FOUND LOOSE.  THIS WAS NOTICED BY EXCESSIVE TWISTING/ROCKING MOVEMENT IN LEVER AROUND THE EXPANSION PIN THAT MOUNTS IT TO THE TAIL ROTOR GEARBOX.  LEVER WAS REMOVED AND FOUND DAMAGED BY THE MOVEMENT/CHAFING OF THE BUSHING. A REPLACEMENT SERVICEABLE LEVER WAS INSTALLED.
